MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 16GA X 10CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 16GA X 10CM; INSTRUMENT, BIOPSY
Model Number 763116100X
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A director of imaging reported "we used this biopsy device and on the post procedure mammogram, the radiologist noticed linear/metallic artifact near the clip that was deployed.They believe this came from the biopsy device.Mammotme hydromark placed after biopsy.".
 
Additional Manufacturer Narrative
A comprehensive review of the manufacturing and inspection records for this lot was completed, and no deviations or non-conformances were observed.Although the specific device used in the reported incident was not returned for evaluation, nineteen unopened devices from the same lot were provided and subsequently assessed.Each of these devices was opened and test fired ten times, with no issues identified.The needle sets were then carefully removed and evaluated for proper functionality, all of which operated as intended.Finally, the empty handles were test fired an additional five times to check for potential concerns such as loose components, and no anomalies were found.As the used device was not returned and all nineteen unopened devices from the same lot were thoroughly evaluated with no issues identified, a definitive root cause could not be determined.At this time, no corrective actions are deemed necessary.However, should the used device become available in the future, we would gladly revisit the complaint for further assessment.Additional information provided in h3, h6 and h11.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21892461
Report Number0001625425-2025-00994
Device Sequence Number19693588
Product Code KNW
UDI-Device Identifier00886333006618
UDI-Public(01)00886333006618(17)291127(10)11599259
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number763116100X
Device Lot Number11599259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite